# SDR GTIA2015092001634

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 7,773 hours, 3,543 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Open
- Location: Row 18 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK COMPARTMENT, ROW 18 ABC OPEN.  STOWED MASK COMPARTMENT AT ROW 18 ABC IAW AMM 35-21-43.  PERFORMED OPS DROP CHECK OF PASSENGERS MASKS IAW AMM 35-23-00. OPS CHECK GOOD.
